MAUDE Adverse Event Report: COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC

COVIDIEN MANSFIELD HYSTEROSCOPIC FLUID MANAGEMENT; INSUFFLATOR, HYSTEROSCOPIC
Model Number 7210164
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to use, the device's output measurement was too high.There was no patient involved.

Brand Name
HYSTEROSCOPIC FLUID MANAGEMENT
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
COVIDIEN MANSFIELD
15 hampshire street
mansfield MA 02048
MDR Report Key11588873
Report Number1282497-2021-00022
Device Sequence Number3496522
Product Code HIG
UDI-Device Identifier03596010529534
UDI-Public03596010529534
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K031616
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7210164
Device Catalogue Number7210164
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1